Follow
Rudi Mrazović
Rudi Mrazović
Assistant professor, University of Zagreb
Verified email at math.pmf.unizg.hr
Title
Cited by
Cited by
Year
Additive triples of bijections, or the toroidal semiqueens problem.
S Eberhard, F Manners, R Mrazović
Journal of the European Mathematical Society (EMS Publishing) 21 (2), 2019
362019
An asymptotic for the Hall–Paige conjecture
S Eberhard, F Manners, R Mrazović
Advances in mathematics 404, 108423, 2022
142022
A random model for the Paley graph
R Mrazović
The Quarterly Journal of Mathematics 68 (1), 193-206, 2017
72017
Extractors in Paley graphs: a random model
R Mrazović
European journal of combinatorics 54, 154-162, 2016
62016
Transversals in quasirandom Latin squares
S Eberhard, F Manners, R Mrazović
Proceedings of the London Mathematical Society 127 (1), 84-115, 2023
42023
Capacity of the range of random walks on groups
R Mrazović, N Sandrić, S Šebek
Kyoto Journal of Mathematics 1 (1), 1-23, 2023
32023
One-Point Concentration of the Clique and Chromatic Numbers of the Random Cayley Graph on
R Mrazović
SIAM journal on discrete mathematics 31 (1), 143-154, 2017
12017
The system can't perform the operation now. Try again later.
Articles 1–7